# SDR DXTA2015020305974

- Difficulty date: February 2, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 11,429 hours, 6,989 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 5085T40G04
- Part serial: BECH1019
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,103 hours, 3,772 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH & SHORTLY AFTER SELECTING FLAPS TO 10 DEGREES THE GEN 1 ANNUNCIATOR ILLUMINATED.  APPROX 10 SECONDS LATER THE NR 1 ENG ROLLED BACK TO IDLE & SHUTDOWN  WITH ALL APPROPRIATE ANNUNCIATOR ILLUMINATING AS WOULD BE OBSERVED ON A NORMAL ENG SHUTDOWN.  N1 WAS AT SET AT APPROX 55 PERCENT.  R & R NR 1 ENG HYDRO MECHANICAL METERING UNIT IAW LMM 73-20-02.  HMU INSTALLED & RII INSTALLED.  LEAK & OPERATIONS CHECKED GOOD.
